Direct Product of Finite Intuitionistic Fuzzy Normal Subrings over Non-Associative Rings


Creative Commons License

Kausar N., Munir M., Kousar S., Farajzadeh A., ERSOY B. A.

THAI JOURNAL OF MATHEMATICS, vol.20, no.3, pp.1041-1064, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.29020/nybg.ejpam.v12i2.3427
  • Journal Name: THAI JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.1041-1064
  • Keywords: Direct product, fuzzy LA-subrings, intuitionistic fuzzy normal LA-subrings
  • Yıldız Technical University Affiliated: Yes

Abstract

Shal et al. [21], introduced the concept of intuitionistic fuzzy normal subrings over a non-associative ring. In this note, we extend the concept of [21]. Spcefically we prove that, X = A x B and Y = C x D be two LA-subrings of an LA-ring R-1 x R-2. Then X & cap; Y is an LA-subring of an LA-ring R-1 x R-2 if and only if the intuitionistic characteristic function chi Z = (mu(chi Z), gamma(chi Z)) of Z = X & cap; Y is an intuitionistic fuzzy normal LA-subring of an LA-ring R1 x R-2.